A man spent three days in hospital with an agonising erection after taking viagra designed for bulls.

The man, who has not been identified, bought the stimulant in the Mexican state of Veracruz.

He took it after arranging to meet a 30-year-old woman, and ended up requiring urgent surgery.

A doctor who treated him said: “He was hospitalised in the Specialised Hospital 270 of the city of Reynosa.

“He had taken a sexual stimulant which he had bought in Veracruz, used by farmers in that region to invigorate bulls for insemination.”

His current condition is not known, and the name of the stimulant was not reported.

The hospital shared a picture of the man on a hospital bed prior to treatment.

Last October, a bloke

who suffered a month-long erection after taking Viagra revealed he now can’t get one at all .

Electrician Nat Thind, 26, required an operation on his penis after taking the pill last summer.

When surgery failed, doctors spent three days trying to find a solution until he finally went flaccid naturally.

Nat said: “There’s no point in me being depressed about what’s happened.

“I have even got to the point where I can see the funny side of what’s happened. I had a healthy sex life before and obviously that’s impossible for me now.”

Nat, who is single, took the recommended dose of one Viagra pill on June 17 after buying it over the counter.

He had taken it several times before but this time things went seriously wrong.

After rushing to hospital doctors diagnosed him with priapism – a long-lasting painful erection.

Loading...

Leave a Reply

Your email address will not be published.